# SDR AUS20030353

- Difficulty date: March 17, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 185A
- Engine: Cont IO520D
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2436 · DC Regulator
- Part: Volt Regulator
- Part number: C6110010101
- Condition: Unserviceable
- Location: Dc System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) VOLTAGE REGULATOR FAULTY. VIBRATING CONTACTS WELDED CLOSED CAUSING OVER VOLTAGE WHICH DAMAGED SOME AVIONICS EQUIPMENT.
